# SDR ABXA9900187

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, FOUND COCKPIT  EMERGENCY EXIT LIGHTS DIM AND FLICKERING.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
